Great Boyfriend, Bad Sex

iVillage Member
Registered: 09-19-2006
Great Boyfriend, Bad Sex
4
Thu, 01-25-2007 - 11:01am
My boyfriend and i have been together for 10 months and we love each other VERY much. He is so amazing and so good to me. But we have one big problem...it is hard for me to achieve orgasm and he isn't at all. Plus, his "skills" are not all that great either. I feel awful because after sex, i get frustrated and he can tell but i don't want to tell him why because i don't want to hurt his feelings or embarrass him. I have a pretty low libido as well. we have tried all different positions, condoms to make him climax slower, EVERYTHING! WHAT SHOULD I DO? i am only 20, is it weird to ask my doctor about something to take to make my libido better? are there classes that me and him could go to? i have orgasmed before but only when we do missionary...and that gets pretty boring. If I was easier to get off maybe we wouldn't have such a problem. I just wish he knew how frustration it is to only get off like 15% of the time but he has no idea! someone please help me!
iVillage Member
Registered: 01-04-2006
Thu, 01-25-2007 - 1:39pm

http://www.the-clitoris.com/

Check out the website. Most women don't have an orgasm through intercourse. Most either need manually and/or oral stimulation to achieve orgasm. A good thing for your boyfriend to learn to do is to stimulate you to orgasm first manually/orally, then move to intercourse.

You can buy books at any store in the "how to sections" for ways to improve lovemaking techniques. Then try to have lots of fun trying them out to see what works for both of you. :-) There are also DVDS for sales at websites like Adam and Eve that help teach couples. Just do a google or internet search for something like 'sex techniques" or that and "DVD". Once you get started searching, you can go all over the place on the Internet. Never know what you will run across.

As for low libido, are you on the pill?

iVillage Member
Registered: 09-19-2006
Thu, 01-25-2007 - 2:47pm
yes i am on the pill is that bad for libido?
iVillage Member
Registered: 01-04-2006
Thu, 01-25-2007 - 4:02pm
Yes it can be. Trying searching the forums here. Various women here have responsed in other threads about the side effects of using the pill, including decreased libido. I know various drug names have been discuss but it's greek to me as my wife hasn't use them for years now. :-)
iVillage Member
Registered: 01-25-2007
Thu, 01-25-2007 - 4:14pm
I thik the best thing to do is not to worry as stress doesnt help in the bedroom department, unlike my bf i have a very high sex drive and my bf doesnt really like flirting in public and i usually have to ask for sex, plus i wish we could do it just more than once sometimes. when i getting abit bored i usually buy some new under wear, pamper myself so i feel sexy, which is the main thing, and if i feel sexy it always makes sex that much better. try going to ann summers and trying new things, even take sex out of the bedroom. hope everything works out x